|Yo-Yo lymph node
Mar 2, 2001
Prior to starting on antivirals in june 2000 I had sore lymph nodes under both my arms and on both sides of my neck. However, they disappeared shortly after starting on antivirals except from the lymph node on the left side of my neck which comes and goes all the time (however, it never becomes as large as it was in the pre-antivirals days). I guess it's nothing to worry about, probably just a reaction to some genital warts I'm having treated during the last months...?
Response from Dr. Dezube
It is not uncommon for lymph nodes to grow and shrink, the "yo-yo" effect you refer to. This is a sign of your body trying to fight off an infection (HIV infection or other infection). It is necessary to biopsy lymph nodes when one or two lymph nodes are way out of proportion to the other lymph nodes, or if you have systemic symptoms (fever, chills, night sweats, weight loss) which may indicate that something more serious is going on. BD.
Adult T-Cell Leukemia
Shingles and HIV
- What Should You Do If You Think You Have Herpes On Lip?
- What Is There That Has Symptoms Similar To Genital Herpes?
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Are The Chances Of Getting Herpes From Infected Person?
- What Are Over The Counter Treatments For Genital Warts?
- Testing For Chlamydia With Urinalysis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.